# SDR IPXA3B79989

- Difficulty date: August 9, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25866
- Aircraft time: 92,346 hours, 15,824 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 39164
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION 2C, ALL EMERGENCY LIGHTS DID NOT STAYS ON FOR A MINUMUM OF 15 MINUTES     BATTERY PACK REPLACED &  CHECKED OK IAW AMM 31-51-04.
